# SDR MWEA011483

- Difficulty date: December 12, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 38,255 hours, 41,537 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Spar Cap
- Part number: 5912125502
- Condition: Cracked
- Location: R/H Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FLAP LOWER AFT FLAP SPAR CUP IS CRACKED JUST OUTBOARD OF FLEX JOINT  --  REMOVED CRACKED SPAR CAP, LOCATED, DRILLED AND INSTALLED NEW SPAR CAP.
